Konvexe Mittelpunktsbereiche und normierte Räume.

Detlef Laugwitz

Mathematische Zeitschrift (1954/55)

  • Volume: 61, page 235-244
  • ISSN: 0025-5874; 1432-1823

How to cite


Laugwitz, Detlef. "Konvexe Mittelpunktsbereiche und normierte Räume.." Mathematische Zeitschrift 61 (1954/55): 235-244. <http://eudml.org/doc/169461>.

author = {Laugwitz, Detlef},
journal = {Mathematische Zeitschrift},
keywords = {Metric geometry, convex geometry, integral geometry},
language = {ger},
pages = {235-244},
title = {Konvexe Mittelpunktsbereiche und normierte Räume.},
url = {http://eudml.org/doc/169461},
volume = {61},
year = {1954/55},

AU - Laugwitz, Detlef
TI - Konvexe Mittelpunktsbereiche und normierte Räume.
JO - Mathematische Zeitschrift
PY - 1954/55
VL - 61
SP - 235
EP - 244
LA - ger
KW - Metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/169461
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.